# SDR COM60512

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Tranducer
- Part number: P9630111
- Condition: Defective
- Location: Nr 1 System
- Part time: 5,456 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

HYDRAULIC SYSTEM NR 1 INDICATES ZERO PSI.  REPLACED THE PRESSURE TRANSDUCER.
